# SDR UPS05844923

- Difficulty date: June 28, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CRACKED APPROX .5  ON LONG 14 UPPER FLANGE 2ND CANTED FRAME FROM STA  1766 INSIDE MAIN CABIN RT SIDE WALL.  REMOVED DAMAGED SECTION OF LONGERON, FABRICATED, AND INSTALLED IAW DC-8 SRM 53-2-2 FIG 10.
